On the Majorana condition for nonlinear Dirac systems

Candy T, Herr S (2018)
Annales de l'Institut Henri Poincaré (C). Non Linear Analysis 35(6): 1707-1717.

Zeitschriftenaufsatz | Veröffentlicht| Englisch
 
Download
Es wurde kein Volltext hochgeladen. Nur Publikationsnachweis!
Abstract / Bemerkung
For arbitrarily large initial data in an open set defined by an approximate Majorana condition, global existence and scattering results for solutions to the Dirac equation with Soler-type nonlinearity and the Dirac-Klein-Gordon system in critical spaces in spatial dimension three are established. (C) 2018 Elsevier Masson SAS. All rights reserved.
Stichworte
Cubic Dirac equation; Dirac-Klein-Gordon system; Global existence; Scattering; Majorana condition
Erscheinungsjahr
2018
Zeitschriftentitel
Annales de l'Institut Henri Poincaré (C). Non Linear Analysis
Band
35
Ausgabe
6
Seite(n)
1707-1717
ISSN
0294-1449
Page URI
https://pub.uni-bielefeld.de/record/2931510

Zitieren

Candy T, Herr S. On the Majorana condition for nonlinear Dirac systems. Annales de l'Institut Henri Poincaré (C). Non Linear Analysis. 2018;35(6):1707-1717.
Candy, T., & Herr, S. (2018). On the Majorana condition for nonlinear Dirac systems. Annales de l'Institut Henri Poincaré (C). Non Linear Analysis, 35(6), 1707-1717. doi:10.1016/j.anihpc.2018.02.001
Candy, T., and Herr, S. (2018). On the Majorana condition for nonlinear Dirac systems. Annales de l'Institut Henri Poincaré (C). Non Linear Analysis 35, 1707-1717.
Candy, T., & Herr, S., 2018. On the Majorana condition for nonlinear Dirac systems. Annales de l'Institut Henri Poincaré (C). Non Linear Analysis, 35(6), p 1707-1717.
T. Candy and S. Herr, “On the Majorana condition for nonlinear Dirac systems”, Annales de l'Institut Henri Poincaré (C). Non Linear Analysis, vol. 35, 2018, pp. 1707-1717.
Candy, T., Herr, S.: On the Majorana condition for nonlinear Dirac systems. Annales de l'Institut Henri Poincaré (C). Non Linear Analysis. 35, 1707-1717 (2018).
Candy, Timothy, and Herr, Sebastian. “On the Majorana condition for nonlinear Dirac systems”. Annales de l'Institut Henri Poincaré (C). Non Linear Analysis 35.6 (2018): 1707-1717.

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Web of Science

Dieser Datensatz im Web of Science®

Quellen

arXiv: 1709.09568

Suchen in

Google Scholar